Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 154, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 15, 2008, 4:25 PM MDT for Las Animas County, Colorado. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2008, 4:25 PM MDT (22:25 UTC)
- Expired
- Aug 15, 2008, 5:34 PM MDT
- In force
- 69 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Las Animas County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 3:35 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -361 J/kg
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 152225
SVRPUB
COC071-160000-
/O.NEW.KPUB.SV.W.0154.080815T2225Z-080816T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT FRI AUG 15 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES TRINIDAD...
* UNTIL 600 PM MDT...
* AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF TRINIDAD...AND WAS MOVING TOWARD THE SOUTHEAST AT
29 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF STONEWALL AND WAS ALSO MOVING TOWARDS THE SOUTHEAST AT 29 MPH.
* LOCATIONS IMPACTED INCLUDE...
STONEWALL.
SEGUNDO.
TRINCHERA.
BRANSON
OPEN COUNTRY SOUTH OF HIGHWAY 160.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
THIS SEVERE THUNDERSTORM COULD FURTHER INTENSIFY AND PRODUCE A
TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY FROM
WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN
OFFER THE BEST PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3700 10515 3725 10513 3721 10373 3698 10379
3698 10504
TIME...MOT...LOC 2223Z 294DEG 26KT 3707 10442
$$3 follow-up statements
000
WWUS55 KPUB 152248
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT FRI AUG 15 2008
COC071-160000-
/O.CON.KPUB.SV.W.0154.000000T0000Z-080816T0000Z/
LAS ANIMAS CO-
446 PM MDT FRI AUG 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...
AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 15 MILES
WEST OF TRINCHERA...OR 15 MILES SOUTHEAST OF TRINIDAD...AND WAS
MOVING TOWARD THE SOUTHEAST AT 28 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED NEAR SEGUNDO AND WAS ALSO MOVING TO THE SOUTHEAST AT 28
MPH.
LOCATIONS IMPACTED INCLUDE...
SEGUNDO.
TRINCHERA.
BRANSON.
OPEN COUNTRY SOUTH OF HIGHWAY 12 AND HIGHWAY 160.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3700 10515 3725 10513 3721 10373 3698 10379
3698 10504
TIME...MOT...LOC 2246Z 293DEG 24KT 3702 10427
$$000
WWUS55 KPUB 152308
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT FRI AUG 15 2008
COC071-160000-
/O.CON.KPUB.SV.W.0154.000000T0000Z-080816T0000Z/
LAS ANIMAS CO-
507 PM MDT FRI AUG 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...
AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES
SOUTHWEST OF TRINCHERA...OR 22 MILES SOUTHEAST OF TRINIDAD...AND WAS
MOVING TOWARD THE SOUTHEAST AT 23 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED 10 MILES SOUTHEAST OF SEGUNDO AND WAS ALSO MOVING TO THE
SOUTHEAST AT 23 MPH.
LOCATIONS IMPACTED INCLUDE...
TRINCHERA.
BRANSON.
OPEN COUNTRY SOUTH OF HIGHWAY 12 AND HIGHWAY 160.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3700 10515 3706 10514 3720 10513 3712 10376
3698 10379 3698 10504
TIME...MOT...LOC 2307Z 293DEG 20KT 3699 10415
$$000
WWUS55 KPUB 152334
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT FRI AUG 15 2008
COC071-152345-
/O.CAN.KPUB.SV.W.0154.000000T0000Z-080816T0000Z/
LAS ANIMAS CO-
535 PM MDT FRI AUG 15 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN LAS ANIMAS COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3700 10515 3706 10514 3720 10513 3712 10376
3698 10379 3698 10504
TIME...MOT...LOC 2335Z 293DEG 20KT 3693 10397
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:00 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 15, 3:00 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT FRI AUG 15 2008 .SHORT TERM... (TODAY AND TONIGHT) ANOMALOUS PATTERN IN PLACE WITH CLOSED UPPER LOW OVER WYOMING DROPPING SLOWLY SOUTH INTO COLORADO ON SATURDAY. THIS PUTS SOUTHEAST CO UNDER THE WARM SECTOR OF THE STORM WITH FAIRLY STRONG WARM AIR OVERRIDING COOL SFC AIR IN PLACE ACROSS THE SE PLAINS. MEANWHILE...STRONG UPPER LVL DIFFLUENCE WILL BE POSITIONED OVER THE AREA TONIGHT WITH QG FORCING MORE REMINISCENT OF A WINTER TIME EVENT THAN A LATE SUMMER ONE. SFC FRONTAL BOUNDARY IS CURRENTLY DRAPED THE PANHANDLES DOWN INTO NE NM. EASTERLY LOW LVL FLOW WITHIN THE COOL AIR MASS NORTH OF THE FRONT IS KEEPING FAIRLY HIGH DEW POINTS PINNED UP ACROSS THE SE MTNS/PLAINS WITH READINGS IN THE 50S WITH LOWER 60S ACROSS THE EASTERN BORDER. SO MAIN CONCERN FOR SHORT TERM IS WIDESPREAD SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR HEAVY RAINFALL. WHERE SUN HAS BROKEN THROUGH CLOUD DECK ON WESTERN FRINGES OVER THE EASTERN MTS/ADJACENT VALLEYS...A FEW SEVERE THUNDERSTORMS HAVE ALREADY DEVELOPED. WITH EASTERLY FLOW BENEATH STRONG NORTHWEST FLOW ALOFT...DEEP LAYER SHEARS ARE MORE THAN SUFFICIENT FOR SUPERCELL THUNDERSTORMS...AND HAVE ALREADY SEEN SOME STRONG ROTATION ON RADAR WITH A THUNDERSTORM OVER CUSTER COUNTY EARLIER. QUESTION IS HOW STABLE LOW LVLS MAY BE ACROSS THE SE PLAINS. NAM AND GFS AND RUC13 INDICATE VERY LITTLE CIN BUT CAPES NOT ALL THAT STRONG EITHER...PROBABLY ONLY AROUND 500-800 J/KG EXCEPT SOME POCKETS OF 1000 J/KG ALONG THE EASTERN MOUNTAINS. LCLS ARE CERTAINLY LOW ENOUGH FOR THE POSSIBILITY OF A TORNADO. THINK MAIN THREAT FOR SEVERE WILL BE ALONG THE EASTERN MOUNTAINS...WITH THUNDERSTORMS WEAKENING SOME AS THEY ENCOUNTER LOWER CAPES AND POSSIBLY SOME CIN ACROSS THE PLAINS. HOWEVER EVEN HERE EXPECT SHOWERS/EMBEDDED TSTORMS TO BECOME MORE WIDESPREAD THROUGH THE EVENING AS OVERRUNNING INTENSIFIES AND UPPER FORCING FROM CLOSED LOW MOVES IN. THIS HEIGHTENS POSSIBILITY FOR FLASH FLOODING ACROSS THE PLAINS WHERE MANY AREAS RECEIVED OVER AN INCH OF RAINFALL FROM THUNDERSTORMS YESTERDAY. THINK ANY FLASH FLOODING MAY STILL BE LOCALIZED...BUT AS SYSTEM EVOLVES INTO A MORE STRATIFORM EVENT...AND SOILS BECOME MORE SATURATED...WE COULD END UP WITH SOME FLOODING INTO SATURDAY AND EVEN SUNDAY AS THE UPPER LOW CONTINUES TO MOVE ACROSS THE AREA AND ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUE TO AFFECT THE AREA. GIVEN THE POTENTIAL WENT WITH A FLASH FLOOD WATCH...WHICH MAY NEED TO EVOLVE INTO A FLOOD WATCH AS EVENT GRADUALLY UNFOLDS AND FLOODING MAY RESULT FROM MORE WIDESPREAD STEADY RAINFALL RATHER THAN FROM INTENSE CONVECTIVE CELLS AS TODAY. SATURDAY LOOKS SIMILAR TO TODAY...WITH NOT A LOT OF CAPE...BUT VERY LITTLE CIN EITHER...AND DEEP LAYER SHEARS AROUND 40 KT. BEST PROBABILITY FOR ANY SEVERE THUNDERSTORMS MAY BE ACROSS THE MOUNTAINS AND VALLEYS...WHERE LOW LVL MOISTURE APPEARS TO DEEPEN AND LESS CLOUD COVER EXPECTED. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) THE LARGE UPR LOW WL BE CENTERED OVR CENTRAL CO BY SAT MORNING AND IS THEN FORECAST TO TRACK SEWRD...AND BE CENTERED OVR SERN CO BY SUN EVE...AND THEN CONTINUE ITS SEWRD TRACK INTO NORTH CENTRAL TX BY LATE IN THE DAY MON. WITH VERY MOIST CONDITIONS AND GOOD UPR LIFT CONTINUING SAT NIGHT AND SUN OVR THE SERN PORTION OF THE STATE...WL GO WITH LIKELY POPS. IT SEEMS THAT WITH ALL THE EXPECTED CLOUD COVER AND LAPSE RATES OF 5-6 C/KM...THAT WE WOULD SEE WIDESPREAD RAIN...BUT ONLY ISOLD TSTMS...AND THE RAIN IN MOST AREAS WOULD BE LIGHT TO MODERATE...WITH LOCALLY HEAVY RAIN. WILL CONTINUE THE FLASH FLOOD WATCH INTO SUN EVENING. THEN AS THE LOW MOVES MOVE SE OF THE AREA SUN NIGHT WE LOSE THE GOOD UPR LIFT AND THE BETTER MSTR SHIFTS AWAY FROM THE AREA...SO THE CHANCE FOR PCPN SHOULD DECREASE. SOME WRAP AROUND PCPN WL LIKELY CONTINUE INTO MON OVR THE FAR SERN PLAINS. THE UPR LOW THEN STALLS OVR NORTH CENTRAL TX TUE AND THEN STARTS TO EJECT NEWRD INTO CENTRAL KS WED. SOME PCPN ASSOCIATED WITH THE LOW MAY STILL BE POSSIBLE OVR THE FAR SERN PLAINS ON TUE...WHILE THE REST OF THE AREA WL BE DRIER AND WARMER WITH MAYBE JUST SOME ISOLD TSTMS. A WEAK SHRTWV MOVES OVR THE AREA WED AND WED NIGHT WHICH COULD HELP TO KICK OFF SOME STORMS OVR THE SERN PLAINS AND MTS...AND THEN THU AND FRI LOOK DRIER ACRS THE AREA WITH SW FLOW DEVELOPING IN RESPONSE TO A NEW UPR LOW AND TROF CENTERED OVR WRN MT. && .AVIATION... NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS EXPECTED TONIGHT AND SATURDAY ACROSS THE EASTERN HALF OF THE DISTRICT...WITH MVFR TO IFR CIGS EXPECTED THROUGH THE PERIOD. COULD EVEN SEE SOME LOCAL LIFR CIGS DURING THE MORNING HOURS. ROUNDS OF SHOWERS/TSTORMS EXPECTED THROUGH THE PERIOD WITH TIMING OF THESE WAVES ACROSS THE TAF SITES EXTREMELY DIFFICULT. FIRST WAVE WILL LIKELY MOVE ACROSS AREA THIS EVENING...AND ACROSS THE SE CORNER OF THE STATE LATER TONIGHT...THEN EVOLVE INTO A MORE WIDESPREAD STRATIFORM EVENT FOR SATURDAY WITH MVFR TO IFR CIGS REMAINING SOCKED IN ACROSS THE EASTERN MTS/PLAINS THROUGH THE DAY. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR COZ072>089-093>099. && 31/28
Hazardous weather outlook, Aug 15, 3:42 PM MDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 342 PM MDT FRI AUG 15 2008 COZ058>089-093>099-162145- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 342 PM MDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS THIS EVENING WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN IN A SHORT PERIOD OF TIME...WHICH COULD LEAD TO FLASH FLOODING IN SOME AREAS. THERE IS ALSO THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS...MAINLY OVER THE SOUTHEAST MOUNTAINS...AND PORTIONS OF THE SOUTHEAST PLAINS...WITH POSSIBLY ONE OR TWO SEVERE STORMS IN THE SAN LUIS VALLEY. IF ANY SEVERE STORMS DEVELOP THE MAIN THREATS WILL BE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN EXCESS OF 60 MPH. LIGHTNING AND HEAVY RAIN WILL BE THE MAIN THREATS WITH MOST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD RAIN IS EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS THROUGH THE WEEKEND. A PROLONGED PERIOD OF RAIN...SOMETIMES HEAVY...WILL LEAD TO THE POTENTIAL FOR FLASH FLOODING CONDITIONS AS THE SOILS BECOME SATURATED. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS WEEKEND PRODUCING LIGHTNING AND HEAVY RAIN AT TIMES. SOME LIGHT SNOW ACCUMULATIONS ARE ALSO POSSIBLE TONIGHT THROUGH SUNDAY MAINLY ABOVE 10000 FEET. THE MOST LIKELY AREAS FOR THIS TO OCCUR INCLUDE THE HIGHER ELEVATIONS OF THE SAWATCH RANGE...THE MOSQUITO RANGE AND PIKES PEAK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SAN LUIS VALLEY...SOUTHEAST MOUNTAINS...AND THE SOUTHEAST PLAINS. 28/28
In the hours before
Local storm report, Aug 15, 12:02 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1202 PM MDT FRI AUG 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 N PUEBLO RESERVOIR 38.30N 104.75W
08/15/2008 M2.01 INCH PUEBLO CO TRAINED SPOTTER
&&
JCERULocal storm report, Aug 15, 12:58 PM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1258 PM MDT FRI AUG 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 5 SE HILLSIDE 38.21N 105.55W
08/15/2008 M0.75 INCH CUSTER CO PUBLIC
&&
MNLocal storm report, Aug 15, 1:11 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT FRI AUG 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 1 N WESTCLIFFE 38.15N 105.46W
08/15/2008 E1.75 INCH CUSTER CO PUBLIC
&&
JCERU2The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 6:52 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero | 39 min |
| Aug 14, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 14, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 73 min |
| Aug 14, 8:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 35 min |
| Aug 14, 8:52 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 14, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 48 min |
| Aug 15, 12:41 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 72 min |
| Aug 15, 12:54 PM MDT | Tornado Warning | PUB | Custer | 46 min |
| Aug 15, 2:17 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 34 min |
| Aug 15, 3:06 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more | 56 hr |
| Aug 15, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 63 min |
| Aug 15, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 60 min |
| Aug 15, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano | 30 min |
| Aug 15, 4:26 PM MDT | Areal Flood Advisory | PUB | Las Animas | 119 min |
| Aug 15, 4:40 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.